All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Marco Maria Sorge
''A note on Kalman filter approach to solution of rational expectations models''
( 2010, Vol. 30 No.3 )
In this note, a class of nonlinear dynamic models under rational expectations is studied. A particular solution is found using a model reference adaptive technique via an extended Kalman filtering algorithm, for which initial conditions knowledge only is required.
Keywords: Nonlinear dynamic systems, Rational Expectations, Extended Kalman Filter
JEL: C5 - Econometric Modeling: General
C6 - Mathematical Methods and Programming: General
Manuscript Received : Mar 08 2010 Manuscript Accepted : Jul 30 2010

  This abstract has been downloaded 1731 times                The Full PDF of this paper has been downloaded 154655 times